# SDR A6WA200740680

- Difficulty date: December 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,929 hours, 8,317 cycles
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, LT MLG COLLAPSED; AIRCRAFT DEPARTED RUNWAY TO THE LT SIDE, CVR AND FDR CIRCUIT BREAKERS HAVE BEEN PULLED, NO FIRE INDICATIONS RECEIVED.  (K)
